# SDR CALA2010121500620

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N14629
- Make and model: Boeing 737524
- Aircraft serial: 27533
- Aircraft time: 42,111 hours, 22,151 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65C362311
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - WHEN PERFORM DMG LOG PAGE 6311298 INSP ON ABB DOOR FOUND DENT OUT OF LIMIT PER SRM 52-00-01.  A/Y =18.8. LOCATED 16 IN FROM AFT EDGE AND 21 IN FROM TOP CUT OUT DAMAGED AREA, FABRICATED DOUBLER, ALODINED AND PRIMED AND INSTALLED REPAIR DOUBLER PER SRM 52-00-01 FIG 201.
